Affordable Access

Publisher Website

Branching of double pulse solutions from single pulse solutions in nerve axon equations

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
66
Issue
2
Identifiers
DOI: 10.1016/0022-0396(87)90034-9

Abstract

Abstract Double pulse solutions are studied for nerve axon equations including a parameter μ. We assume that there exists a single pulse solution with a non-oscillatory tail. It is known that, when μ is fixed, there exists no double pulse solution. However, when μ varies, a double pulse solution may branch from the single pulse solution. In this paper we obtain a necessary and sufficient condition for the branching of a double pulse solution, and study the direction of the branching.

There are no comments yet on this publication. Be the first to share your thoughts.